Kodai Mathematical Journal

Rate functions for random walks on random conductance models and related topics

Chikara Nakamura

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider laws of the iterated logarithm and the rate function for sample paths of random walks on random conductance models under the assumption that the random walks enjoy long time sub-Gaussian heat kernel estimates.

Article information

Source
Kodai Math. J., Volume 40, Number 2 (2017), 289-321.

Dates
First available in Project Euclid: 12 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1499846599

Digital Object Identifier
doi:10.2996/kmj/1499846599

Mathematical Reviews number (MathSciNet)
MR3680563

Zentralblatt MATH identifier
06775410

Citation

Nakamura, Chikara. Rate functions for random walks on random conductance models and related topics. Kodai Math. J. 40 (2017), no. 2, 289--321. doi:10.2996/kmj/1499846599. https://projecteuclid.org/euclid.kmj/1499846599


Export citation